# SDR GTIA2020090335343

- Difficulty date: September 2, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 51,680 hours, 23,854 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GPS PRIMARY LOST.  PERFORMED TEST OF GAS IAW A319 AIRBUS 34-36-00 NO FAULTS NOTED OK FOR CONTINUED SERVICE.
